Alert archive / Michigan / Small Craft Advisories in 2009
Small Craft Advisory 310, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Jan 14, 2009, 4:08 AM EST. It took effect at Jan 15, 2009, 4:00 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2009, 4:08 AM EST (09:08 UTC)
- In effect from
- Jan 15, 2009, 4:00 AM EST
- Expired
- Jan 15, 2009, 3:14 PM EST
- In force
- 11 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
537 WHUS73 KDTX 140908 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 408 AM EST WED JAN 14 2009 ...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT... .NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTH THROUGH SOUTHERN LAKE HURON. THESE CONDITIONS WILL CONTINUE INTO THURSDAY BEFORE WINDS DECREASE DURING THE LATE AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER. LHZ421-441-142115- /O.NEW.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 408 AM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS LATE TONIGHT BEFORE DECREASING BACK TO 5 TO 15 KNOTS LATE ON THURSDAY. WAVES ON THURSDAY WILL BUILD INTO THE 3 TO 5 FOOT RANGE IN AREAS FREE OF EXTENSIVE ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DG
4 follow-up statements
966 WHUS73 KDTX 141503 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1003 AM EST WED JAN 14 2009 ...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT... .NORTH TO NORTHWEST WINDS WILL INCREASE TO AROUND 15 KNOTS WITH GUSTS TO 25 KNOTS LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTH THROUGH SOUTHERN LAKE HURON. THE WINDY CONDITIONS WILL CONTINUE INTO THURSDAY BEFORE WINDS SUBSIDE DURING THE LATE AFTERNOON. WAVES WILL BUILD TO 3 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER. LHZ421-441-150315- /O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 1003 AM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS LATE TONIGHT...BEFORE DECREASING BACK TO 5 TO 15 KNOTS LATE ON THURSDAY. WAVES ON THURSDAY WILL BUILD INTO THE 3 TO 5 FOOT RANGE IN AREAS FREE OF EXTENSIVE ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS73 KDTX 142108 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 408 PM EST WED JAN 14 2009 ...GUSTY NORTHWEST WINDS TO DEVELOP LATE TONIGHT... .NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...LATE TONIGHT AS A SURFACE TROUGH PIVOTS SOUTHWARD ACROSS LAKE HURON. WINDY CONDITIONS WILL CONTINUE INTO THURSDAY BEFORE WINDS SUBSIDE DURING THE LATE AFTERNOON. WAVES WILL BUILD TO 2 TO 5 FEET IN AREAS OPEN FROM EXTENSIVE ICE COVER. LHZ421-441-150915- /O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 408 PM EST WED JAN 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST THURSDAY. NORTHWEST WINDS WILL INCREASE TO 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS...LATE TONIGHT. THE GUSTY WINDS WILL CONTINUE INTO THURSDAY BEFORE SUBSIDING DURING THE AFTERNOON. WAVES LATE TONIGHT AND THURSDAY WILL BUILD TO BETWEEN 2 AND 5 FEET IN AREAS FREE OF EXTENSIVE ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
699 WHUS73 KDTX 150830 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 330 AM EST THU JAN 15 2009 ...WAVES TO REMAIN HIGH TODAY... .EVEN AS NORTHWEST WINDS DECREASED TO 10 TO 15 KNOTS DURING THE MORNING...EXPECT WAVES OF 3 TO 5 FEET TO PERSIST IN AREAS FREE OF EXTENSIVE ICE COVER. LHZ421-441-152030- /O.CON.KDTX.SC.Y.0310.090115T0900Z-090115T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 330 AM EST THU JAN 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. NORTHWEST WINDS OF 10 TO 15 KNOTS WILL CONTINUE TO PRODUCE WAVES OF 3 TO 5 FEET IN ICE FREE AREAS THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DG
197 WHUS73 KDTX 152014 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 314 PM EST THU JAN 15 2009 LHZ421-441-152115- /O.CAN.KDTX.SC.Y.0310.000000T0000Z-090115T2100Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- 314 PM EST THU JAN 15 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE SMALL CRAFT ADVISORY. THE NEARSHORE WATERS ARE ICE COVERED...AND WINDS WILL REMAIN BELOW 20 KNOTS THIS EVENING...THUS THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 11:47 PM EST, 4 hours 21 minutes earlier.
Area forecast discussion, Jan 13, 11:47 PM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1147 PM EST TUE JAN 13 2009 .AVIATION... A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING SNOW TO MOST OF THE TAF SITES BETWEEN AROUND 14Z. SATELLITE AND MODEL DATA SHOW THIS LOW AND THE ASSOCIATED SNOW TRENDING A BIT FURTHER SOUTH THIS RUN. WITH THE FURTHER SOUTHWARD MOVEMENT OF THIS LOW WILL LEAVE KMBS DRY FOR THIS TAF CYCLE AND ONLY INCLUDE A FEW HOURS OF SNOW AT KFNT LATE THIS MORNING. CONDITINOS WILL FALL TO MVFR WITH THE SNOW SHOWERS...WITH THE LOWEST CIGS/VIS ACROSS KDET/KDTW WHERE CONDITIONS COULD DROP TO IFR AFT 18Z. MVFR CONDITIONS WILL RETURN TONIGHT AS THE LOW MOVES OFF TOWARDS THE MIDDLE ATLANTIC STATES. && .PREV DISCUSSION...ISSUED 932 PM EST TUE JAN 13 2009 UPDATE... WINDS AND WAVES HAVE SUBSIDED ACROSS THE NEARSHORE AND OPEN WATERS. THEREFORE WILL DROP ALL OF THE ADVISORIES FOR THE NEARSHORE AND OPEN WATERS EXCEPT THE NEARSHORE WATERS NEAR THE TIP OF THE THUMB WHERE WAVES WILL STAY HIGHER DUE TO MORE OF A FETCH WITH AN OFFSHORE COMPONENT ACROSS THE REST OF THE NEARSHORE WATERS. FURTHER INLAND TEMPERATURES HAVE FALLEN ACROSS THE SAGINAW VALLEY...THEREFORE HAVE LOWERED LOW TEMPERATURES AS THE PARTLY CLOUDY SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO FALL FASTER THAN THE REST OF THE CWA. PREV DISCUSSION...ISSUED 352 PM EST TUE JAN 13 2009 SHORT TERM...TONIGHT SNOW SHOWERS HAVE TAPERED TO POCKETS OF FLURRIES...SKIES ARE BEGINNING TO CLEAR...AND WINDS ARE DECREASING ACROSS SOUTHEAST MICHIGAN LATE THIS AFTERNOON AS AN AREA OF LOW PRESSURE CONTINUES TO MOVE AWAY FROM THE REGION. WEAK SURFACE RIDGING HAS ALREADY BEGUN TO BUILD INTO THE WESTERN GREAT LAKES...AND THIS RIDGE WILL QUICKLY TRANSLATE ACROSS LOWER MICHIGAN OVERNIGHT. MAIN FORECAST CONCERN FOR TONIGHT IS HOW LOW THE TEMPERATURES WILL DROP. MUCH OF THE CURRENT CLOUD COVER WILL DISSIPATE...HOWEVER HIGH/MID LEVEL DECK PRECEDING THE NEXT LOW PRESSURE SYSTEM WILL STREAM OVERHEAD LATE. LIGHT WINDS AND FRESH SNOW COVER WILL PROMOTE GOOD RADIATIONAL COOLING...AND FEEL THAT MOS TEMPS ARE JUST A LITTLE ON THE HIGH SIDE CONSIDERING GIVEN BRUTALLY COLD AIRMASS WITH H850 TEMPS FALLING TO NEAR -20 C. HAVE THEREFORE CONTINUED TO UNDERCUT GUIDANCE BY SEVERAL DEGREES...WITH FORECAST MINS RANGING FROM -5 TO 5 F ABOVE. LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY THE SURFACE LOW CURRENTLY OVER THE MONTANA/NORTH DAKOTA BORDER IS ASSOCIATED WITH A MID LEVEL SHORT WAVE OVER SOUTHERN SASKATCHEWAN. THE 12Z MODEL SUITE HAVE ALL TRENDED SLIGHTLY FARTHER SOUTH FROM THE 00Z RUNS...WHICH IS ACTUALLY MUCH FARTHER SOUTH THEN 12Z MODEL RUNS FROM YESTERDAY. CONSENSUS AMONG THE LATEST MODEL SOLUTIONS IS TO TAKE THE SURFACE LOW ACROSS SOUTHERN INDIANA/SOUTHERN OHIO WEDNESDAY AFTERNOON/EVENING...WITH THE MID LEVEL WAVE TRACKING JUST SOUTH OF THE STATE. THIS TREND WILL TAKE THE BETTER MID LEVEL FRONTAL DYNAMICS AND LOW LEVEL MOIST ISENTROPIC ASCENT SOUTH OF THE FORECAST AREA. WHILE SOME MID LEVEL FORCING IS EXPECTED TO ADVANCE ACROSS SOUTHERN MICHIGAN ON WEDNESDAY...THE LIFT IS WELL ABOVE THE -20C ISOTHERM. SO EXPECT SNOWFLAKE SIZE TO BE FAIRLY SMALL. GIVEN THE PLACEMENT OF THE 925MB THERMAL GRADIENT BASED ON THE 12Z RAOBS...THIS SOUTHERLY TREND LOOKS JUSTIFIED. WILL CONTINUE TO BACK OFF ON THE FORECAST SNOWFALL AMOUNTS FOR WEDNESDAY. HAVE LOWERED AMOUNTS TO 2 TO 4 NEAR THE STATE LINE...WITH SNOWFALL EXPECTED TO REMAIN UNDER AN INCH ACROSS THE SAGINAW VALLEY AND THUMB. THE ARCTIC AIR HOWEVER WILL CONTINUE TO REMAIN IN PLACE THROUGH THE END OF THE WORKWEEK...WITH HIGHS EXPECTED TO REMAIN IN THE SINGLE DIGITS AND LOWS FALLING BELOW ZERO. THE COLDEST AIR WILL FILTER IN WEDNESDAY NIGHT IN THE WAKE OF THE OHIO VALLEY SYSTEM. 850MB TEMPS ARE FORECAST TO FALL TO -24C BY THURSDAY WITH 1000-500MB THICKNESSES FALLING TO AROUND 490 DM. WILL HAVE TO WATCH FOR THE POTENTIAL FOR LAKE EFFECT ACROSS THE NORTHERN THUMB WED NIGHT BEFORE THE FLOW TURNS MORE NORTHWESTERLY ON THURSDAY. A 1048MB SURFACE HIGH ACROSS THE PLAINS WILL BUILD INTO THE OHIO VALLEY AND LOWER TENNESSEE VALLEY BY FRIDAY...WITH THE LAKE AGGREGATE MAINTAINING A HEALTHY TROUGH ACROSS THE GREAT LAKES. THIS WILL TIGHTEN THE GRADIENT OVER THE FORECAST AREA THURS NIGHT INTO FRIDAY. THE STRONGER WINDS WILL LIKELY LEAD TO WIND CHILLS WELL WITHIN ADVISORY CRITERIA. LOW LEVEL CONVERGENCE SHOULD FOCUS SOME LAKE EFFECT SNOW SHOWERS INTO PORTIONS OF SE MI THURS NIGHT INTO FRIDAY. WHILE MODEL SOLUTIONS INDICATE INVERSION HEIGHTS AROUND 6-7K FT WITH GOOD LOW LEVEL INSTABILITY...THIS AIRMASS IS EXTREMELY DRY. THUS PLAN TO JUST CARRY CHANCE POPS THURS NIGHT INTO FRIDAY. THE MEDIUM RANGE SUITE CONTINUE TO SHOW NUMEROUS SHORT WAVE TROUGHS DROPPING OUT OF CENTRAL CANADA...HELPING TO REINFORCE THE LONG WAVE TROUGH OVER EASTERN NORTH AMERICA. THE MODELS HAVE BEEN EXHIBITING POOR RUN TO RUN CONTINUITY WITH RESPECT TO TIMING AND STRENGTH OF THESE WAVES WHICH ADDS A HIGHER DEGREE OF UNCERTAINTY TO THE LATER HALF OF THE EXTENDED. THE MODELS HAVE HOWEVER SHOWN A CONSISTENT TREND TO NOT BREAK THE HIGH AMPLITUDE RIDGE DOWN OVER WESTERN NORTH AMERICA AS QUICKLY. SO WHILE THERE WILL STILL BE A WARMING TREND OVER THE WEEKEND AS THE CORE OF THE ARCTIC AIR MOVES EAST...OVERALL THERMAL PROFILES SUGGEST TEMPS STILL REMAINING BELOW NORMAL INTO EARLY NEXT WEEK. GIVEN THE PROSPECTS OF NUMEROUS SHORT WAVES DROPPING INTO THE REGION...WILL CARRY A CHANCE OF LIGHT SNOW THROUGH THE PERIOD. MARINE... WINDS HAVE ALREADY BEGUN TO DECREASE ACROSS THE WESTERN AND CENTRAL GREAT LAKES THIS AFTERNOON AS THE LOW LIFTS INTO SOUTHERN QUEBEC...AND IS REPLACED BY A RIDGE OF SURFACE HIGH PRESSURE BUILDING IN FROM THE WEST. IN LINE WITH THE DECREASING TREND IN WINDS...HAVE REPLACED THE GALE AND FREEZING SPRAY WARNINGS FOR THE LAKE HURON NEARSHORE AREAS WITH A SMALL CRAFT ADVISORY AND SHORTENED THE TIME ALL MARINE HEADLINES EXTEND INTO THE NIGHT. THE RIDGE WILL TRANSLATE EASTWARD ACROSS LOWER MICHIGAN OVERNIGHT...ALLOWING FOR RELATIVELY CALM CONDITIONS ONCE THE CURRENT GUSTY WINDS SUBSIDE. THE NEXT LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHERN OHIO VALLEY ON WEDNESDAY NIGHT. THE FORECAST MODEL TRACK FOR THIS SYSTEM CONTINUES TO TREND SOUTHWARD...AND GALE FORCE WINDS ACROSS LAKE HURON ARE NO LONGER EXPECTED. GUSTS TO 30 KNOTS COULD HOWEVER CREATE SOME AREAS OF HEAVY FREEZING SPRAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....KURIMSKI UPDATE.......KURIMSKI SHORT TERM...HLO LONG TERM....SC MARINE.......HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jan 13, 4:12 PM EST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 412 PM EST TUE JAN 13 2009 MIZ047>049-053>055-060>063-068>070-075-076-082-083-142115- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 412 PM EST TUE JAN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT TEMPERATURES WILL FALL BELOW ZERO ACROSS MUCH OF THE AREA TONIGHT...WITH WIND CHILLS UP TO 10 DEGREES BELOW ZERO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY 1 TO 4 INCHES OF SNOW IS EXPECTED ON WEDNESDAY...WITH THE HIGHEST TOTALS EXPECTED NEAR THE OHIO BORDER. THIS SNOW WILL BE THE RESULT OF A STORM SYSTEM MOVING ACROSS THE OHIO VALLEY WEDNESDAY AND WEDNESDAY NIGHT. ARCTIC AIR WILL RESIDE OVER THE REGION THROUGH FRIDAY. WIND CHILLS WILL RANGE FROM 10 TO 25 DEGREES BELOW ZERO AT TIMES FROM WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. WIND CHILL ADVISORIES WILL LIKELY BE NEEDED IN LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-142115- LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 412 PM EST TUE JAN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT GALE WARNINGS...HEAVY FREEZING SPRAY WARNINGS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. PLEASE REFER TO THE LATEST MARINE FORECASTS AND WARNINGS /MWWDTX/.../GLFLH/.../GLFSC/ AND /NSHDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 11:46 AM EST | Wind Chill Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 39 hr |
| Jan 14, 11:46 AM EST | Wind Chill Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 67 hr |
Nearby
Small Craft Advisories in Michigan, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.